Alert archive / Kansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 112, NWS Wichita, KS

May 23, 2011Chautauqua County, Elk County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at May 23, 2011, 5:33 AM CDT for Chautauqua County, Elk County, Kansas. It was in force for 57 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 23, 2011, 5:33 AM CDT (10:33 UTC)
Expired
May 23, 2011, 6:30 AM CDT
In force
57 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Chautauqua County, KS, Elk County, KS

The radar

The Wichita radar (KICT), 117 km from the middle of the area, began a volume at 10:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 23, 6:12 AM CDTHAIL 11 Wsw Elk Falls, KSTRAINED SPOTTER REPORTS QUARTER...NICKEL AND DIME SIZED HAIL FALLING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 39 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 10.6 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2011-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 145 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2011-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
145 J/kg
Mixed-layer CIN
-231 J/kg
Mixed-layer LCL
2812 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

350 
WUUS53 KICT 231033
SVRICT
KSC019-049-231130-
/O.NEW.KICT.SV.W.0112.110523T1033Z-110523T1130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
533 AM CDT MON MAY 23 2011

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CHAUTAUQUA COUNTY IN SOUTHEAST KANSAS...
  SOUTHERN ELK COUNTY IN SOUTHEAST KANSAS...

* UNTIL 630 AM CDT

* AT 532 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL.  THIS STORM WAS LOCATED 9 MILES SOUTH OF MOLINE...OR 12 MILES
  NORTHEAST OF CEDAR VALE...AND MOVING NORTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MOLINE...ELK FALLS...LONGTON AND HALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3759 9597 3716 9597 3713 9642 3731 9651
TIME...MOT...LOC 1034Z 246DEG 26KT 3725 9634
WIND...HAIL <50MPH 1.00IN

$$

JAKUB
3 follow-up statements
646 
WWUS53 KICT 231046
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
546 AM CDT MON MAY 23 2011

KSC019-049-231130-
/O.CON.KICT.SV.W.0112.000000T0000Z-110523T1130Z/
CHAUTAUQUA KS-ELK KS-
546 AM CDT MON MAY 23 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN ELK
AND NORTHERN CHAUTAUQUA COUNTIES UNTIL 630 AM CDT...

AT 541 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED 7 MILES SOUTH OF MOLINE...OR 11 MILES NORTHWEST OF
SEDAN...MOVING NORTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  ELK FALLS...LONGTON AND HALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3759 9597 3716 9597 3713 9642 3731 9651
TIME...MOT...LOC 1046Z 246DEG 26KT 3728 9624
WIND...HAIL <50MPH 1.00IN

$$

JAKUB
990 
WWUS53 KICT 231055
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
555 AM CDT MON MAY 23 2011

KSC019-049-231130-
/O.CON.KICT.SV.W.0112.000000T0000Z-110523T1130Z/
CHAUTAUQUA KS-ELK KS-
555 AM CDT MON MAY 23 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
ELK AND NORTHEASTERN CHAUTAUQUA COUNTIES UNTIL 630 AM CDT...

AT 551 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED NEAR ELK FALLS...OR 11 MILES SOUTH OF HOWARD...
MOVING NORTHEAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  ELK FALLS...LONGTON AND HALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3723 9635 3734 9637 3759 9597 3716 9597
TIME...MOT...LOC 1055Z 245DEG 23KT 3733 9618
WIND...HAIL <50MPH 1.00IN

$$

JAKUB
925 
WWUS53 KICT 231110
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
610 AM CDT MON MAY 23 2011

KSC019-049-231130-
/O.CON.KICT.SV.W.0112.000000T0000Z-110523T1130Z/
CHAUTAUQUA KS-ELK KS-
610 AM CDT MON MAY 23 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
ELK AND NORTHEASTERN CHAUTAUQUA COUNTIES UNTIL 630 AM CDT...

AT 609 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED NEAR ELK FALLS...OR 10 MILES SOUTHEAST OF HOWARD...
MOVING NORTHEAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  LONGTON AND HALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3727 9634 3734 9637 3759 9597 3716 9597
TIME...MOT...LOC 1110Z 245DEG 23KT 3735 9615
WIND...HAIL <50MPH 1.00IN

$$

JAKUB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 3:54 AM CDT, 1 hour 39 minutes earlier.

Area forecast discussion, May 23, 3:54 AM CDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
354 AM CDT MON MAY 23 2011

.DISCUSSION...

FORECAST CONCERNS WILL BE MORNING STORM CHANCES...THEN CONTINUED
CHANCES OF STORMS AND POSSIBLE SEVERE STORMS THIS AFTERNOON AND
AGAIN ON TUE AFTERNOON.

TODAY:
MID LEVEL ACCAS CLOUD DECK CONTINUES TO INCREASE ACROSS MOST OF
SOUTHERN INTO CENTRAL KS AT THIS TIME AS MOISTURE TRANSPORT AND LOW
LEVEL JET QUICKLY PUSHES HIGHER LOW LEVEL MOISTURE INTO SRN KS EARLY
THIS MORNING. ISENTROPIC LIFT IS EXPECTED TO INCREASE ACROSS SRN AND
SOUTHEASTERN KS LATER THIS MORNING...AS AN UNSTABLE AIRMASS
INCREASES AS WELL...FOR A CHANCE OF SHOWERS AND THUNDERSTORMS. BEST
CHANCE OF STORMS APPEARS TO BE OVER THE FLINT HILLS AND SOUTHERN
KS....WITH THIS CONVECTION INCREASING IN COVERAGE AS THE MORNING
HOURS CONTINUE...AND CONGEALS INTO A COMPLEX OF STORMS OVER
SOUTHEAST KS.

NOT SURE HOW THE AFTERNOON STORM CHANCES WILL PLAY OUT...AS MORNING
CONVECTION CHANCES WILL WORK OVER THE ATMOSPHERE POSSIBLY KEEPING
MOST ERN KS...IN AN AREA SUBSIDENCE...BUT ALSO PRODUCING CONVECTIVE
OUTFLOW BOUNDARIES. WHERE THESE BOUNDARIES SET UP WILL BE KEY TO
SEVERE POTENTIAL THIS AFTERNOON/EVENING. CURRENT THINKING SUGGESTS
THAT MOST OF SOUTH CENTRAL KS WILL RECOVER IN TIME FOR ANOTHER
CHANCE OF SEVERE WEATHER ALONG THE KS/OK BORDER AS BULK SHEAR
INCREASES AHEAD OF THE NEXT SHORTWAVE. BULK SHEAR/DIRECTIONAL SHEAR
AND AN UNSTABLE AIRMASS IN PLACE ALONG THE KS/OK BORDER WILL SET THE
STAGE FOR ANOTHER CHANCE OF SUPERCELL THUNDERSTORMS WITH LARGE HAIL.
CANNOT RULE OUT A TORNADO OR TWO AS WELL. BUT TORNADO THREAT WILL BE
HIGHLY CONDITIONAL ON PLACEMENT OF CONVECTIVE OUTFLOW
BOUNDARIES...FROM THE MORNING CONVECTION...AND BACKING SFC WINDS IN
AN NEAR THE BOUNDARIES.

TONIGHT:
WILL HAVE TO KEEP AN EYE ON THE MID LEVEL BAROCLINC ZONE ACROSS SRN
KS AS WELL TONIGHT. AS ANOTHER ROUND OF ELEVATED SHOWERS AND
THUNDERSTORMS MAY DEVELOP ACROSS SRN KS TONIGHT. NOT AS CONFIDENT
ABOUT THIS ROUND OF CONVECTION...AS EARLY EVENING CONVECTION MAY
WORK THIS AREA OVER PRETTY GOOD.

TUES:
SOME MODEL DIFFERENCES IN THE WIND FIELDS FOR TUESDAY BETWEEN THE
GFS AND NAM/WRF...BUT BOTH MODELS SHOW A STRONG MID LEVEL SHORTWAVE
PUSHING INTO THE PLAINS FOR TUE AFTN. SFC DIFFERENCES WILL MAINLY
AFFECT THE PLACEMENT OF THE BEST SEVERE WEATHER CHANCE ON THIS
DAY...AS UNSTABLE AIRMASS WILL BE IN PLACE...AS 0-8KM SHEAR
INCREASES TO 60-80KTS BY TUE AFTERNOON. FOCUS OF CONVECTIVE
DEVELOPMENT WILL BE ALONG A DRYLINE EXPECTED TO SHARPEN ACROSS WRN
SECTIONS OF THE COUNTY WARNING AREA...AS THE MAIN SFC LOW DEEPENS
OVER SW KS AND LIFTS TO THE NORTHEAST. ALL SIGNS ARE BEGINNING TO
COME TOGETHER FOR AN OUTBREAK OF SEVERE WEATHER FOR THE AREA FOR TUE
EVENING. FORECAST SOUNDINGS SUGGEST AREA WILL BE CAPPED FOR A GOOD
PORTION OF THE DAYTIME HOURS...BUT THE SIGNIFICANT SHORTWAVE WILL
WEAKEN THIS CAP ENOUGH FOR WIDESPREAD SUPERCELL DEVELOPMENT TUE
EVENING.  WILL HAVE TO KEEP AN EYE ON THIS...AS 0-8KM SHEAR AND
DIRECTIONAL SHEAR SUGGESTS A CHANCE FOR LONG TRACK SUPERCELLS AND
POSSIBLE TORNADOES. STAY TUNED.

WED:
THIS SHORTWAVE WILL DEEPEN THE UPPER LOW OVER NORTHEAST PORTIONS OF
KS FOR LATE TUE INTO WED.  THIS LOW WILL SLOWLY SPIN ACROSS THE ERN
HALF OF KS ON WED...WITH THE BACKSIDE OF THIS SYSTEM ROTATING ACROSS
THE FORECAST AREA FOR WED.  COLD CORE NATURE TO THIS SYSTEM AND
PLENTY OF REMNANT LOW LEVEL MOISTURE WILL BE AROUND FOR A CHANCE OF
DIURNALLY DRIVEN SHOWERS AND POSSIBLE STORMS FOR WED AFTERNOON AS
LAPSE RATES STEEPEN UNDER THE UPPER LOW.

THU-FRI:
SUBSIDENCE AND RIDGING LOOKS TO MOVE ACROSS THE AREA FOR THE END OF
THE WEEK...WITH A COUPLE OF NICE DAYS ON TAP FOR THU/FRI...WITH
LIGHT WINDS AND SEASONAL TEMPS. GFS AND ECMWF SHOW A WEAK IMPULSE
MOVING ACROSS THE NRN PLAINS...BUT ANY PRECIP WITH THIS SYSTEM WILL
STAY TO THE NORTH OF THE REGION.

REST OF THE HOLIDAY WEEKEND:
SOME UNCERTAINTY ON HOW THE REST OF THE WEEKEND WILL PLAY OUT... AS
MEDIUM RANGE MODELS NOW SHOWING A WARMER PATTERN FOR THE WEEKEND
THAN PREVIOUSLY THOUGHT.  PREVIOUS RUNS SHOWED MOST OF THE AREA
UNDER THE INFLUENCE OF NW FLOW...BUT CURRENT GFS AND ECMWF NOW
SHOWING MORE ZONAL TO SW FLOW...WHICH WOULD SUGGEST WARMER THAN
NORMAL TEMPS FOR THE WEEKEND...WITH WARM AIR ALOFT KEEPING ANY
PRECIP CHANCES NEAR NIL.

KETCHAM

.AVIATION...06Z TAFS KRSL/KSLN/KHUT/KICT/KCNU
MAIN AVIATION FORECAST CONCERN CONTINUES TO BE THE CHANCES FOR
CONVECTION OVERNIGHT AND EARLY MONDAY MORNING.

CURRENT GUIDANCE CONTINUES TO SUPPORT THE DEVELOPMENT OF
CONVECTION OVERNIGHT NEAR THE OKLAHOMA/KANSAS BORDER...NEAR AND
WEST OF I-35. THE 04Z PROFILER AT LAMONT IS ALREADY SHOWING 850MB
FLOW BACKING AROUND TO THE SOUTH. THE LOW LEVEL JET IS EXPECTED TO
INTENSIFY AND THE CONVERGENCE WITH THIS MOISTURE AND NEAR THE
MEANDERING STATIONARY FRONT WILL BE A FOCUS FOR DEVELOPMENT.
EXPECT THESE THUNDERSTORMS TO MOVE EAST-NORTHEAST TO SOUTHEASTERN
KANSAS. HAVE INCLUDED TSRA AFTER 12Z AT KICT...BUT AT THAT
LOCATION ONLY. HAVE INCLUDED VCTS AND CB INTO TAFS FOR OTHER
LOCATIONS EXCEPT KRSL AND KSLN. MVFR CEILINGS AND VISIBILITIES ARE
POSSIBLE WITH THE THUNDERSTORMS...AND HAVE TRENDED AS SUCH IN THE
TERMINALS THAT HAVE VCTS AND CB INCLUDED.

ANOTHER ROUND OF CONVECTION IS POSSIBLE MONDAY AFTERNOON AND
EVENING. HOWEVER...CONFIDENCE IS NOT HIGH ON LOCATION AND
DEVELOPMENT POTENTIAL...DUE TO THUNDERSTORMS IN THE MORNING
HOURS...AND HAVE LEFT IT OUT OF THE TAFS AT THIS TIME.

BILLINGS

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    83  64  82  61 /  70  60  40  50
HUTCHINSON      80  63  81  59 /  50  60  40  60
NEWTON          79  64  81  60 /  60  60  40  60
ELDORADO        78  65  82  61 /  70  60  40  60
WINFIELD-KWLD   85  66  82  62 /  80  70  40  40
RUSSELL         78  60  77  57 /  20  50  40  70
GREAT BEND      79  61  78  57 /  30  50  50  60
SALINA          79  62  80  59 /  30  50  40  70
MCPHERSON       79  63  80  59 /  50  50  40  70
COFFEYVILLE     78  68  82  65 /  90  70  40  60
CHANUTE         76  66  82  64 /  70  70  40  60
IOLA            77  65  82  63 /  70  60  40  70
PARSONS-KPPF    77  67  82  65 /  80  70  40  60

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, May 22, 9:41 PM CDT, 7 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
941 PM CDT SUN MAY 22 2011

KSZ032-033-047>053-067>072-082-083-091>096-098>100-240245-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
941 PM CDT SUN MAY 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED TO REDEVELOP OVERNIGHT ACROSS SOUTH
CENTRAL AND SOUTHEASTERN KANSAS AND BECOME MORE NUMEROUS TOWARDS
DAYBREAK. LARGE HAIL AND TORRENTIAL RAINS ARE THE PRIMARY THREATS
FROM THIS ACTIVITY.

SOME MINOR FLOODING OF SMALL STREAMS AND RIVERS WILL CONTINUE IN
PARTS OF LINCOLN COUNTY THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SEVERE THUNDERSTORMS CAPABLE OF PRIMARILY GOLFBALL-SIZED HAIL AND
VERY HEAVY RAINS THAT MAY CAUSE FLOODING ARE LIKELY OVER SOUTH-
CENTRAL AND SOUTHEAST KANSAS WITH STRONG THUNDERSTORMS LIKELY OVER
CENTRAL KANSAS ON MONDAY. SEVERE THUNDERSTORMS ARE BECOMING MORE
LIKELY TUESDAY AND TUESDAY NIGHT...WITH GOLFBALL-SIZED HAIL AND
DAMAGING 60 TO 70 MPH WINDS BOTH THREATS.

ADDITIONAL THUNDERSTORM CHANCES WILL EXIST FOR WEDNESDAY AND FRIDAY
WITH A FEW STRONG THUNDERSTORMS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS POSSIBLE MONDAY AFTERNOON...ACROSS
PORTIONS OF SOUTH CENTRAL AND SOUTHEASTERN KANSAS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

BILLINGS/ES

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 5:53 AM CDTSevere Thunderstorm WarningICTChautauqua67 min
May 23, 6:26 AM CDTSevere Thunderstorm WarningICTChautauqua, Elk, Montgomery, Wilson44 min
May 23, 6:50 AM CDTSevere Thunderstorm WarningICTMontgomery55 min
May 23, 6:52 AM CDTSevere Thunderstorm WarningICTLabette, Montgomery, Neosho53 min
May 23, 7:12 AM CDTSevere Thunderstorm WarningICTLabette63 min
May 23, 7:37 AM CDTSevere Thunderstorm WarningICTMontgomery53 min
May 23, 7:49 AM CDTAreal Flood WarningICTMontgomery5 hr
May 23, 7:59 AM CDTAreal Flood WarningICTLabette6 hr
May 23, 2:31 PM CDTSevere Thunderstorm WarningICTLabette44 min
May 23, 3:18 PM CDTAreal Flood WarningICTLabette22 hr
May 23, 4:06 PM CDTSevere Thunderstorm WarningICTLabette9 min
May 23, 4:21 PM CDTSevere Thunderstorm WarningICTCowley, Sumner39 min
May 23, 5:06 PM CDTSevere Thunderstorm WarningICTSumner22 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.